MathSciNet Relay Station
MathSciNet bibliographic data
MR1299224 65N38
Han, Hou De A new class of variational formulations for the coupling of finite and boundary element methods. J. Comput. Math. 8 (1990), no. 3, 223–232.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement